# SDR SWAA051142

- Difficulty date: April 17, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 59,322 hours, 49,559 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 6547952
- Condition: Torn
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION AT 37,000 FT, ALTIMETER HORN SOUNDED.  NO AUTO-FAIL/STBY LIGHTS INDICATED.  WENT TO MANUAL & DIVERTED TO BWI.  REMOVED AND REPLACE AFT CARGO DOOR SEAL, APU AFT PNEUMATIC DUCT BOOT & LT A/C PACK FLEX BOOT FWD OF WATER SEPARATOR PER MM.
